# SDR 54574

- Difficulty date: September 20, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 17,034 hours, 25,393 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Access Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING ILLUM WITH A CABIN DOOR ANNUNCIATOR. TAKEOFF WAS ABORTER AFT RETURNED TO GATE.  ADJUSTED CABIN DOOR ANNUNCIATOR LIGHT SWITCH.
